Original Articles

ON A MAYER-VIETORIS SEQUENCE IN THE COHOMOLOGY OF GROUPS

Published in: Quaestiones Mathematicae
Volume 16, issue 1, 1993 , pages: 73–80
DOI: 10.1080/16073606.1993.9631717
Author(s): Graham EllisDepartment of Mathematics, Ireland, Keith HardieDepartment of Mathematics, South Africa
Keywords: 20J06, 20J06

Abstract

We study an exact sequence in the cohomology of groups arising from a group G with two normal subgroups M, NG, the coefficients being in a G/MN-module A.

Get new issue alerts for Quaestiones Mathematicae